# SDR J7SA2020111600240

- Difficulty date: November 11, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N407FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010017
- Aircraft time: 3,899 hours, 2,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REPLACED FWD EMERGENCY LIGHT BATTERY, IAW EMB 505 AMM 33-51-01.  P/N OFF/ON: 645015-00, S/N OFF: 002005, S/N ON: 002053.  INSTALLED BATTERY HAS BEEN TESTED BY RADIANT POWER CORP, CRS NR W9PR345Y, UNDER W/O 103711-00, DATED 11/02/2020.  BATTERY MFG DATE: 04/25/2018, CAP CHECK DATE: 10/29/2020.  OPERATIONS CHECK GOOD AND NO CAS MESSAGE ILLUMINATED WITH SWITCH IN ARM POSITION.
